How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Anil Kumar Your Own Question
Dr Anil Kumar
Dr Anil Kumar, Doctor
Category: Medical
Satisfied Customers: 16231
Experience:  M.D with over 30 years of experience in practice.
4713694
Type Your Medical Question Here...
Dr Anil Kumar is online now

Spots in my groin area, No, setraline, no

Customer Question

Spots in my groin area
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No, setraline
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no
Submitted: 14 days ago.
Category: Medical
Expert:  Dr Anil Kumar replied 14 days ago.

Hello and thanks for trusting me to help you. I am a board-certified consultant with over 30 years of experience.

And I would serve you with care and patience.

First I need to ask a few questions so that I can gather more information related to your health concerns; I am preparing & typing the questions now, and I will follow up with you.

NOTE - All phone call requests are auto-generated and you may ignore these requests. Communicating through text chat is just fine with me.

Expert:  Dr Anil Kumar replied 14 days ago.

I am sorry to hear about your problem.
We can continue our conversation now through text in this reply forum.
Please provide more information regarding your question so I can help you in detail.

What are your age and gender?

Since how long have you been suffering?
Itching, pain?

Please upload a picture of the affected area to review.

Waiting for your response.
Thanks.

Customer: replied 14 days ago.
34 Male , few days and pain under the right bum cheek? Not itchy at all just a little numb
Expert:  Dr Anil Kumar replied 14 days ago.

Hello,
Apologies for any intrusion of those automatic offers for phone calls. These are produced by the website automatically and outside of my control.
We can continue our conversation now through text in this reply forum.

Customer: replied 14 days ago.
that’s fine with me
Expert:  Dr Anil Kumar replied 14 days ago.

Sorry for the late reply and inconvenience.

Thanks for all this additional information.

I understand your concern.

And it’s my first privilege to pay attention and provide you with suggestions to relieve your discomfort/ worry.

I reviewed your pictures.

Now I would recommend some self-care measures like
Do cool water sitz bath with betadine solution twice a day for 5-10 minutes.

Clean the area with DIAL soap.
And afterward, apply OTC 1% hydrocortisone cream mixed with bacitracin ointment twice a day.

Use OTC Abzorb powder if you have excessive sweating.

And keep the area dry and clean.
Wear loose-fitting cotton clothes to prevent friction.
Take OTC Motrin and Claritin for few days.

If your symptoms will persist then see your doctor for further evaluation and management.

Hope I have been able to clarify the situation for you and helped in resolving your query.

Let me know if you have any further queries so we can discuss it thoroughly in every aspect.

It’s my pleasure to continue this conversation until you satisfy.

Waiting for your response.

Thanks.

Customer: replied 14 days ago.
Thoughts were maybe shingles?
Expert:  Dr Anil Kumar replied 14 days ago.

Pain, tenderness?

Customer: replied 14 days ago.
To add…. A few days before I became extremely thirsty and had around 6 litres of water in a morning alone. Had diaherra then this happened. Sore around the top of my leg (same side)
Expert:  Dr Anil Kumar replied 14 days ago.

It doesn't seem Shingles with the current presentation.

If the bumps get worse with severe pain, itching, fluid-filled blisters then see your doctor ASAP.

In the meantime try such measures.

Hydrate yourself with Gatorade.

Customer: replied 14 days ago.
Thank you, ***** ***** you think it is??
Expert:  Dr Anil Kumar replied 14 days ago.

They sound like friction-induced lesions/ folliculitis.

Customer: replied 14 days ago.
But it’s not a sti etc no?
Expert:  Dr Anil Kumar replied 14 days ago.

Not STI at all.

Customer: replied 14 days ago.
Oh thank you so much!! That’s put so much relive to me!
Expert:  Dr Anil Kumar replied 14 days ago.

I wish you good health.
Welcome.
Kind Regards
Dr.Anil

Customer: replied 14 days ago.
Thank you and take care of yourself!!
Expert:  Dr Anil Kumar replied 14 days ago.

Kind regards.